Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Why is my periods delayed after taking postinor 2 tabletes ?

am 26years, female.i used postinor2 twice in the past two weeks, now my period is due but it is not coming
Asked On : Sun, 31 Jul 2011
Answers:  1 Views:  530
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Emergency contraceptive pills are known to cause delayed periods, heavy flow, irregular cycles, weight gain, breast pain, abdominal pain, nausea and many more side effects. You should not take frequently, ONLY if there is accidental failure of contraception like condom rupture etc. Your health will take a bad turn as it is hormone tablet which will interfere in normal body function. Use condom or condult your Gynaecologist for the right contraceptive practice. You can do a Pregnancy test or wait for 7-10 days from your expected period date. If your pregnancy test is negative and your periods delayed more than 10 days you can consult your Doctor as hormonal problem may be the cause.
Answered: Sun, 31 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor